Q. Are nausea, loose stools and wet mouth related to GERD?

Answered by
Dr. Noushif M
and medically reviewed by iCliniq medical review team.
Published on Apr 04, 2018

Hi doctor,

I have GERD and was recently diagnosed with equivocal H. pylori after symptoms of wet mouth (not to the point of drooling), mild intermittent nausea (no gag or vomit) and minor upper abdomen discomfort. I completed the triple treatment (two antibiotics, Omeprazole) three weeks ago. The upper abdomen discomfort is gone. I still have mild intermittent nausea and loose stools and pretty consistent wet mouth (though still no drooling or spitting). Can this be GERD related? H. pylori possibly not eradicated? Or something entirely different such as C. diff, SIBO, etc? I have a follow up with my primary next week but cannot get in to see a GI for another month. Thank you in advance for any advice.

Dr. Noushif M

General Surgery Medical Gastroenterology Surgical Gastroenterology
#

Hello,

Welcome to icliniq.com.

Nothing to worry. The loose stools may be secondary to antibiotics which you had. You can have some probiotics if it is persistent.

Hope you have modified your diet and daily activities to reduce GERD (gastroesophageal reflux disease).

Judicious use of Omeprazole or Rantac (Ranitidine) can help you in case of recurrent GERD.

Hope your queries have been cleared.

For more information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »

I have nausea and vomiting every day because of acidity. Please help.

Query: Hello doctor,I have a problem of acidity. It feels like a condition when a woman is going through morning sickness. I am 21 and single, but every morning I feel nausea and cannot eat anything until I throw up. Any slight stress, excitement, or sadness increases acidity that I am not able to eat anyt...  Read Full »

I have GERD. Can you suggest any treament?

Query: Hello Doctor, I have been suffering from stomach ulcer for the past 2 years. Till now the ulcer was not severe, but since few days I have been having stomach pain everytime after having food. Doctor diagnosed that, I have GERD. But even then I faced GERD problems rarely. But for the past 3 weeks ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.